It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello -
I was diagnosed with Hep C in 1996. I found out because I became extremely sick about 2 years after a surgery in which I had to have a couple of blood transfusions. I ended up becoming ill and being in bed (literally) for about 6 weeks. I had what they felt were symptoms that warented a blood test to check for Hepatitis. Sure enough Hep C is what they told me I had.
Anyway I get sick from time to time, and I have other health problems I was born with a Cardiac defect. However what I plan to ask is something that the cardiologist has told me is NOT at all related to the heart problem.
Lately I have developed an entire body full of sores, and they itch. I do tend to pick at them and so they don't heal well. I am on coumadin for the heart so they tend to bleed when I pick at them. Anyway the sores are all over my arms, legs etc... to the point that I am embarrased to wear nice summer clothes. I look like I have a terrible contagious disease on my skin. Also I am tired and sleep a lot. I have to nap during the day. The other MAJOR complaint is I STAY nauseated. I wake up that way and it is not over till mid afternoon. I have tried Phynagrin suppositories, pills and now the IM injections. Non of it really works. The IV phynagrin works some, I have had so many IM injections that my butt is just sore and has scar tissue. My nurse doesn't even like to have to give them because of that. Is any of this related to Hep C? I have NEVER had any treatments, as with the cardiac issues they don't want me to undergo them.
Anyway please help me with this. If you have any ??? I will be happy to help by answering them. Thanks





All times are GMT -7. The time now is 02:50 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!